We obtain exact almost-sure estimates for the short-time propagation of the closed support of (2, d, β)-superprocesses. Upper estimates are derived by solving a certain singular non-linear evolution equation, whereas lower estimates are obtained by the use of the branching-particle-system approximation.

Additional Metadata
Keywords Branching particle system, Modulus of continuity, Non-linear evolution equation, Rate of convergence, Superprocess
Persistent URL dx.doi.org/10.1016/0304-4149(94)90043-4
Journal Stochastic Processes and their Applications
Citation
Dawson, D.A, & Vinogradov, V. (Vladimir). (1994). Almost-sure path properties of (2, d, β)-superprocesses. Stochastic Processes and their Applications, 51(2), 221–258. doi:10.1016/0304-4149(94)90043-4